Alert archive / Utah / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 17, NWS Salt Lake City, UT

July 7, 2013Garfield County, Iron County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 7, 2013, 7:10 PM MDT for Garfield County, Iron County, Utah. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2013, 7:10 PM MDT (01:10 UTC)
Expired
Jul 7, 2013, 8:00 PM MDT
In force
50 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Garfield County, UT, Iron County, UT

The radar

The Cedar City radar (KICX), 27 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 1.2 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2013-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2013-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4591 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WUUS55 KSLC 080110
SVRSLC
UTC017-021-080200-
/O.NEW.KSLC.SV.W.0017.130708T0110Z-130708T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
710 PM MDT SUN JUL 7 2013

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GARFIELD COUNTY IN UTAH
  EASTERN IRON COUNTY IN UTAH

* UNTIL 800 PM MDT

* AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF ENOCH TO PARAGONAH...MOVING
  NORTHEAST AT 25 MPH.

  THESE STORMS HAVE ALREADY PRODUCED WINDS IN EXCESS OF 60 MPH IN 
  CEDAR CITY!

* LOCATIONS IN THE WARNING INCLUDE...
  CEDAR CITY... SUMMIT... PANGUITCH AND PARAGONAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3760 11339 3815 11316 3814 11234 3767 11232
TIME...MOT...LOC 0109Z 204DEG 22KT 3778 11316 3786 11268

$$

RG
2 follow-up statements
921 
WWUS55 KSLC 080134
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
734 PM MDT SUN JUL 7 2013

UTC017-021-080200-
/O.CON.KSLC.SV.W.0017.000000T0000Z-130708T0200Z/
IRON UT-GARFIELD UT-
734 PM MDT SUN JUL 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHWESTERN GARFIELD AND EASTERN IRON COUNTIES...

AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM SUMMIT TO 9 MILES EAST OF PARAGONAH 
...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  I-15 BETWEEN PARAGONAH AND THE HIGHWAY 20 JUNCTION
  HIGHWAY 20 FROM I-15 TO BEAR VALLEY JUNCTION
  WILLOW CREEK TRAIL

LAT...LON 3760 11339 3815 11316 3814 11234 3767 11232
TIME...MOT...LOC 0131Z 211DEG 19KT 3786 11303 3794 11260

$$
347 
WWUS55 KSLC 080159
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
759 PM MDT SUN JUL 7 2013

UTC017-021-080208-
/O.EXP.KSLC.SV.W.0017.000000T0000Z-130708T0200Z/
IRON UT-GARFIELD UT-
759 PM MDT SUN JUL 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GARFIELD AND
EASTERN IRON COUNTIES WILL EXPIRE AT 800 PM MDT...

THE LINE OF STORMS HAS EXITED THE WARNED AREA. THEREFORE THE WARNING 
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3760 11339 3815 11316 3814 11234 3767 11232
TIME...MOT...LOC 0158Z 211DEG 19KT 3798 11294 3806 11251

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:08 PM MDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 7, 4:08 PM MDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
408 PM MDT SUN JUL 7 2013

.SYNOPSIS...THE RIDGE OF HIGH PRESSURE OVER THE DESERT SOUTHWEST
WILL REMAIN SOUTH AND EAST OF UTAH THROUGH TODAY...WITH A MOIST
AND SOMEWHAT UNSTABLE AIRMASS REMAINING OVER THE EASTERN GREAT
BASIN. THE AIRMASS WILL THEN GRADUALLY DRY THROUGH MIDWEEK BEFORE
MOISTURE SPREADS BACK INTO THE AREA FOR THE LATTER PART OF THE WEEK.

&&

.DISCUSSION...SCATTERED SHOWERS AND THUNDERSTORMS HAVE ONCE AGAIN
FORMED ACROSS UTAH AND SOUTHWEST WYOMING TODAY...AS THE MOIST
AIRMASS REMAINS IN PLACE OVER THE REGION. THESE STORMS HAVE
PRODUCED SEVERE WIND GUSTS IN NORTHWEST UTAH AND FLASH FLOODING IN
SOUTHERN UTAH...WITH THE POTENTIAL FOR MORE HAZARDOUS WEATHER
THROUGH THE EVENING HOURS.

THE AIRMASS LOOKS TO DRY A BIT THROUGH THE BEGINNING OF THE
WEEK...AS A WEAK RIDGE BUILDS OVER THE INTERMOUNTAIN WEST AND
DRIER AIR MOVES INTO THE MID LEVELS IN THE LIGHT WESTERLY FLOW.
NONETHELESS...ISOLATED THUNDERSTORMS WILL STILL BE
POSSIBLE...PARTICULARLY OVER THE HIGHER TERRAIN.

MOISTURE LOOKS TO RETURN FROM THE SOUTH STARTING LATE WEDNESDAY
INTO THURSDAY...AS THE HIGH SHIFTS TO THE EAST OF UTAH...PROVIDING
STEADY SOUTHERLY FLOW OVER THE DESERT SOUTHWEST. THE GFS HAS BEEN
CONSISTENTLY A LITTLE FASTER WITH THIS MOISTURE THAN THE EC...WITH
MOISTER AIR MOVING INTO THE AREA AS EARLY AS WEDNESDAY MORNING.
FOR NOW...FORECAST IS A COMPROMISE BETWEEN THESE TWO SOLUTIONS.

THE 12Z ECMWF MOVED TOWARD THE GFS...PROVIDING A LITTLE MORE
CONFIDENCE IN THE EXTENDED FORECAST. PREVIOUSLY THE EC HAD DRIED
THE AIRMASS AGAIN STARTING FRIDAY...AS A TROUGH INTRUDED INTO THE
GREAT BASIN FROM THE WEST. NOW...BOTH MODELS KEEP THE MOISTURE IN
PLACE INTO THE WEEKEND. AS SUCH...HAVE INCREASED POPS THROUGH THE
EXTENDED...AS CURRENT INDICATIONS ARE THAT ANOTHER WET WEEKEND
COULD BE ON TAP.

&&

.AVIATION...THUNDERSTORMS WILL CONTINUE TO BE THE MAJOR ISSUE AT
THE SLC TERMINAL THROUGH THE AFTERNOON AND EVENING. THERE IS A 70
PERCENT CHANCE THAT GUSTY AND VARIABLE WINDS WILL IMPACT THE
TERMINAL BETWEEN 22Z AND 04Z. THE STRONGEST OF THESE STORMS MAY
ALSO PRODUCE HEAVY RAIN AND CEILINGS BELOW 7000FT.

&&

.FIRE WEATHER...CONTINUED MOIST AND UNSTABLE OVER THE FIRE DISTRICT
TODAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO THREATEN THROUGH
THE EVENING...WITH WETTING RAIN AND FREQUENT LIGHTNING POSSIBLE WITH
ANY CELLS THAT DEVELOP. A GRADUAL DRYING TREND WILL BEGIN TOMORROW
AS HIGH PRESSURE STRENGTHENS...DECREASING THE THREAT OF SHOWERS AND
THUNDERSTORMS. SOUTHWEST FLOW IS EXPECTED TO INCREASE BEGINNING
THURSDAY...DRAWING MOISTURE BACK INTO THE REGION. INCREASING
SOUTHERLY FLOW MAY RESULT IN ISOLATED CRITICAL FIRE WEATHER
CONDITIONS ON THURSDAY BEFORE THE MOISTURE BECOMES FULLY
REESTABLISHED. MOISTURE IS EXPECTED TO STICK AROUND THROUGH THE
UPCOMING WEEKEND ONCE IT RETURNS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

SCHOENING/TRAPHAGAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 7, 5:36 AM MDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
536 AM MDT SUN JUL 7 2013

UTZ001>016-019>021-517-518-WYZ021-081230-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
536 AM MDT SUN JUL 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
TODAY. GUSTY OUTFLOW WINDS...HAIL AND LOCALLY HEAVY RAIN CAN BE
EXPECTED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A GRADUAL DRYING TREND WILL TAKE PLACE MONDAY THROUGH MIDWEEK.
ALTHOUGH THUNDERSTORMS WILL STILL BE POSSIBLE...THE COVERAGE AND
INTENSITY OF STORMS WILL DECREASE.

TEMPERATURES WILL WARM AS THE WEEK UNFOLDS...WITH TRIPLE DIGIT
READINGS POSSIBLY ACROSS NORTHERN UTAH VALLEY LOCATIONS BY
WEDNESDAY OR THURSDAY...WITH READINGS CLOSE TO 110 DEGREES IN DIXIE.

CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP BY THURSDAY AS STRONGER
SOUTHWEST FLOW DEVELOPS AND RELATIVE HUMIDITIES REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jul 7, 4:37 PM MDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
437 PM MDT SUN JUL 7 2013

UTZ020-518-072315-
SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT-
437 PM MDT SUN JUL 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 515
PM MDT...

AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST WEST OF BOULDER...OR 11 MILES NORTHEAST OF
ESCALANTE...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH VERY HEAVY RAIN.

THIS STORM WILL CROSS HIGHWAY 12 AND IMPACT THE COMMUNITY OF
BOULDER.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3806 11122 3784 11109 3780 11158 3798 11160
TIME...MOT...LOC 2236Z 265DEG 16KT 3790 11147
Special weather statement, Jul 7, 5:15 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
515 PM MDT SUN JUL 7 2013

UTZ002-003-080045-
NORTHERN WASATCH FRONT UT-SALT LAKE AND TOOELE VALLEYS UT-
515 PM MDT SUN JUL 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIS...WESTERN WEBER...SALT
LAKE...EASTERN BOX ELDER AND EASTERN TOOELE COUNTIES UNTIL 645 PM
MDT...

AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG WINDS OVER THE GREAT SALT LAKE MOVING EAST AT 40 MPH TOWARD
THE NORTHERN WASATCH FRONT AND SALT LAKE VALLEY. WIND GUSTS OF 40 TO
55 MPH ARE EXPECTED. THE STRONG WINDS MAY OCCUR WELL BEFORE ANY
LIGHTNING OR RAINFALL OCCURS.

* LOCATIONS IMPACTED INCLUDE...
   GRANTSVILLE AND  STOCKTON...
   HOWELL... PENROSE AND  TOOELE...
   SALT LAKE CITY...OGDEN...AND BOUNTIFUL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 55 MPH. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4183 11205 4068 11176 4049 11182 4043 11198
      4046 11210 4071 11222 4055 11220 4037 11235
      4040 11251 4076 11265 4078 11227 4107 11250
      4127 11239 4190 11251 4192 11248 4164 11238
      4176 11220 4200 11227 4200 11219
TIME...MOT...LOC 2312Z 241DEG 33KT 4175 11272 4131 11241
          4105 11249 4076 11279

ROGOWSKI
Local storm report, Jul 7, 5:49 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
549 PM MDT SUN JUL 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     15 WNW PROMONTORY       41.70N 112.85W
07/07/2013  M58 MPH          BOX ELDER          UT   MESONET

            LOCOMOTIVE SPRINGS SENSOR...LMS.

&&

ES
Special weather statement, Jul 7, 5:50 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
550 PM MDT SUN JUL 7 2013

UTZ016-019-020-518-080030-
SOUTH CENTRAL UTAH UT-SOUTHERN UTAH MOUNTAINS UT-SOUTHWEST UTAH
UT-UTAH'S DIXIE AND ZION NATIONAL PARK UT-
550 PM MDT SUN JUL 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN GARFIELD...
NORTHWESTERN KANE...EXTREME SOUTHERN IRON AND EASTERN WASHINGTON
COUNTIES UNTIL 630 PM MDT...

AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
ZION NATIONAL PARK TO WASHINGTON...AND MOVING NORTH AT 25 MPH.

WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND SMALL HAIL.

* LOCATIONS IMPACTED INCLUDE...
   LA VERKIN...
   LEEDS... TOQUERVILLE AND  ZION NATIONAL PARK...
   PINTURA...
   KOLOB CANYON... NEW HARMONY AND  PINE VALLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3712 11277 3710 11366 3756 11349 3758 11259
TIME...MOT...LOC 2350Z 197DEG 21KT 3721 11285 3719 11352

RG
Local storm report, Jul 7, 6:02 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
602 PM MDT SUN JUL 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     7 SE SNOWVILLE          41.91N 112.61W
07/07/2013  M61 MPH          BOX ELDER          UT   MESONET

            CHAULK HILL SENSOR...UTCKH.

&&

ES
Local storm report, Jul 7, 7:08 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
708 PM MDT SUN JUL 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     2 NW CEDAR CITY         37.71N 113.10W
07/07/2013  M67 MPH          IRON               UT   ASOS

            CEDAR CITY ASOS...KCDC.

&&

ES

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:02 PM MDTSevere Thunderstorm WarningSLCWashington28 min
Jul 7, 7:17 PM MDTSevere Thunderstorm WarningSLCBeaver, Millard88 min
Jul 7, 8:47 PM MDTSpecial Weather StatementSLCJuab, Sevier88 min
Jul 8, 3:09 PM MDTSpecial Weather StatementSLCSalt Lake36 min
Jul 8, 3:27 PM MDTSpecial Weather StatementSLCSalt Lake18 min
Jul 8, 3:37 PM MDTAreal Flood AdvisorySLCSalt Lake3 hr

Nearby

Severe Thunderstorm Warnings in Utah, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.